# SDR LR7A0002

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER HA1200, FOUND FS 1020 CARGO DOOR EXTERNAL DOUBLER CRACKED APPROX 3.5 INCH AT SAFETY VALVE CUTOUT, LBL 50.  REPAIRED IAW SRM SMP 583-51-140-12.
